The variational method in the theory of parametrically representable analytic functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Extremal problems of the geometric theory of functions, Tome 94 (1968), pp. 19-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1968_94_a2,
author = {S. A. Gel'fer},
title = {The variational method in the theory of parametrically representable analytic functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {19--26},
year = {1968},
volume = {94},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1968_94_a2/}
}
S. A. Gel'fer. The variational method in the theory of parametrically representable analytic functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Extremal problems of the geometric theory of functions, Tome 94 (1968), pp. 19-26. http://geodesic.mathdoc.fr/item/TM_1968_94_a2/